Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering from otis externa, loss of hearing, inflammation and fullness in ears. Tried azithromycin. Cure?

I had a very inflammed ear - otis externa with a decrease in hearing and fullness of the ear. I was on 10 days of azithromycin . The swelling and pain are almost gone. The fullness in my ear is still present. When i swallow i heard noise on that side and crackling. When i talk i hear vibration on that side. Not sure what is going on
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Thanks for writing to H.C.MM. for your query.

I have gone through your query regarding Loss of hearing and fillness in your ear, as you are suffering from otitis externa.

It might be possible that your ear drum may be covered with debris of running infection and now swelling of ear canal is gone so good ear cleaning may help you but this should be done with caution and preferably by expert hands to avoid complication.

You have passed 10 days already and even if infection in external ear s going on than we should think for fungal infection and it will be better to change your ear drop to such which contains antibiotic, anti fungal and steroids. But this change is by the concent of your treating doctor.

Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor